# SDR ASOA2013040303283

- Difficulty date: March 11, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 21,495 hours, 15,045 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF FWD EQUIPMENT BAY FLOOR IS CRACKED BY ADG PUMP.  REPAIRED IAW REO 670-53-11-509.
